# SDR FDEA202207091698

- Difficulty date: July 9, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA71021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - UPON REMOVAL FOR ACCESS , STATION 1701 TO STATION 1721 LONGERON   52 SPLICE FOUND CRACKED. CRACKED SPLICE AT STATION 1701 TO STATION 1721 LONGERON 52 REMOVED AS PER SRM 51-  33-01-0G. SPLICE FABRICATED BY MACHINING AS PER DOUGLAS DRAWING : AFA7102 REVISION   E AND INSTALLED AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
